MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK EFFICIENCY TRIAL KEEL S5-6; SURGICAL INSTRUMENT FOR KNEE

MEDACTA INTERNATIONAL SA GMK EFFICIENCY TRIAL KEEL S5-6; SURGICAL INSTRUMENT FOR KNEE
Catalog Number 11.01025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 08 may 2018.Lot 175809: (b)(4) items manufactured and released on 22 november 2017.Expiration date: 2022-11-06.No anomalies found related to the problem.No anomalies found related to the problem on (b)(4).To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: impactor handle reference (b)(4), lot 175105.Lot 175105: (b)(4) items manufactured and released on 08 august 2017.Expiration date: 2022-7-24.No anomalies found related to the problem.No anomalies found related to the problem on (b)(4).To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During surgery the keel wing and the connection of the handle where holds the keel broke (the two yellow tabs).The surgeon used a secondary set of instruments to complete the surgery.
 
Additional Manufacturer Narrative
The piece invovled in the complaint is not available.A piece of the same lot stocked in the warehouse was analysed.Funtional control passed.No anomaly found during the dimensional control.

Brand Name
GMK EFFICIENCY TRIAL KEEL S5-6
Common Device Name
SURGICAL INSTRUMENT FOR KNEE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7498735
Report Number3005180920-2018-00311
Device Sequence Number1775834
Product Code LXH
UDI-Device Identifier07630030878572
UDI-Public07630030878572
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2022
Device Catalogue Number11.01025
Device Lot Number175809
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer04/10/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;